Alert archive / Arkansas / Freeze Warnings in 2012

Freeze Warning 5, NWS Little Rock, AR

November 12, 201221 counties in Arkansas

NWS Little Rock, AR issued this freeze warning at Nov 12, 2012, 2:53 AM CST for 21 counties in Arkansas. It took effect at Nov 13, 2012, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2012, 2:53 AM CST (08:53 UTC)
In effect from
Nov 13, 2012, 12:00 AM CST
Expired
Nov 13, 2012, 8:00 AM CST
In force
8 hr
Issued by
NWS Little Rock, AR
All 21 counties

Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 64 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this freeze warning went out at Nov 11, 4:15 PM CST, 10 hours 38 minutes earlier.

Area forecast discussion, Nov 11, 4:15 PM CST, 10 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
415 PM CST SUN NOV 11 2012

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

MUCH ANTICIPATED CDFNT WAS LOCATED ACRS WRN AR MID AFTN...ROUGHLY
ALONG A KBPK TO KTXK  LINE. CONT TO SEE SCTD TO NUMEROUS SHRA/TSRA
FORM AHEAD OF THE FNT. ABUNDANT CLOUD COVER HAS KEPT TEMPS IN CHECK
THIS AFTN...ALONG WITH LIMITING SFC BASED INSTABILITY. STRONG WIND
FIELDS WL RESULT IN A CONT THREAT OF WIND DAMAGE WITH THE BROKEN
LINE OF STORMS ALONG THE FNT...ALONG WITH ISOLD TORNADOES ACRS SWRN
AR THRU SUNSET. TOR WATCH RMNS IN EFFECT FOR PARTS OF SWRN AR UNTIL
7 PM.

THE AFOREMENTIONED CDFNT WL MOVE EWD ACRS THE REMAINDER OF AR TNGT
AND PUSH JUST E OF THE MS RVR BY EARLY MON MRNG. WL CONT TO SEE
NUMEROUS SHOWERS AND STORMS ACCOMPANY THE FNT THIS EVENING...BUT
ACTIVITY WL DIMINISH FM THE W OVERNIGHT AS DRIER AIR WORKS INTO THE
REGION. SVR THREAT WL ALSO DIMINISH LATER THIS EVENING.

OTHER THAN SOME LINGERING LGT RAIN OVR FAR SERN AR EARLY MON
MRNG...DRIER AND COLDER CONDS IN STORE THRU THE MIDDLE OF THE WEEK.
A WEAK UPR TROF WL PASS ACRS THE MID SOUTH ON WED...BUT THE SYS WL
HAVE LTL IN ANY SIG MOISTURE TO WORK WITH AND PRODUCE JUST SOME
HIGHER CLOUDS.

TEMPS WL APCH FRZG ACRS AREAS /MAINLY CNTRL AND SRN AR/ THAT HAVE
NOT SEEN A FREEZE YET THIS FALL. WL HOLD OFF ON ANY FRZ HEADLINES
ATTM DUE TO THE LIMITED TIMEFRAME WE WILL SEE TEMPS AOB FRZG.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY

HIGH PRESSURE AT THE SURFACE AND ZONAL FLOW ALOFT WILL KEEP DRY
CONDITIONS ACROSS THE STATE THROUGH FRIDAY NIGHT. TEMPERATURES WILL
BE COOLER THAN NORMAL...WITH BUT HIGHS WILL HAVE A GRADUAL WARMING
TREND.

MODEL DISAGREEMENT APPEARS DURING THE LATE PART OF THE EXTENDED...
WITH TIMING ISSUES WITH NEXT SYSTEM FOR THE WEEKEND. FOR NOW...HAVE
SMALL RAIN CHANCES...AND WILL WAIT FOR BETTER AGREEMENT BEFORE
INCREASING POPS.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLEBURNE-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-FULTON-GRANT-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-
OUACHITA-PRAIRIE-PULASKI-SALINE-SHARP-STONE-WHITE-WOODRUFF.
&&

SHORT TERM...44 / LONG TERM...58
Hazardous weather outlook, Nov 11, 11:05 AM CST, 15 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1105 AM CST SUN NOV 11 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1105 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BREEZY CONDITIONS WILL CONTINUE THROUGH MID EVENING...AS A STRONG
SYSTEM MOVES THROUGH THE REGION. SOUTH WINDS OF 15 TO 25 MPH...WITH
GUSTS UP TO 35 MPH...WILL BE COMMON. A LAKE WIND ADVISORY IS IN
EFFECT THROUGH 9 PM THIS EVENING.

IN ADDITION TO THE GUSTY WINDS...A COLD FRONT WILL CONTINUE TO MOVE
THROUGH THE STATE...WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG
AND AHEAD OF THE FRONT. AS THE FRONT MOVES THROUGH THE AREA DURING
THE AFTERNOON AND EVENING HOURS...SHOWER AND THUNDERSTORM CHANCES
WILL INCREASE.

WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...THERE IS A SLIGHT
RISK OF SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY CONCERN.

DUE TO THE LARGE AMOUNTS OF MOISTURE ASSOCIATED WITH THE
SYSTEM...RAINFALL AMOUNTS WILL AVERAGE ONE TO TWO INCHES ACROSS THE
AREA...WITH SOME LOCALLY HIGHER AMOUNTS. DUE TO THE DRY GROUND
CONDITIONS ACROSS THE STATE...FLOODING ISSUES ARE NOT EXPECTED.
HOWEVER...WITH LEAVES FALLING FROM THE TREES...THERE MAY BE
LOCALIZED FLOODING IN URBAN AREAS DUE TO BACK UP OF STORM DRAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH PRESSURE WILL FOLLOW THE FRONT MONDAY...BRINGING MUCH COOLER
TEMPERATURES. FREEZING TEMPERATURES ARE POSSIBLE ACROSS CENTRAL
ARKANSAS FOR THE FIRST TIME THIS FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE AFTERNOON AND EVENING
HOURS TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/58

Nearby

Freeze Warnings in Arkansas, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.